# SDR FDEA2019060641210

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Bs 1887-2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT FLOOR SUPPORT AT STATION 1887 - 2007 X = - 57 FOUND CORROSION . MAIN DECK AFT FLOOR SUPPORT AT STATION 1887 TO STATION 2007 X =  -  57 , CORROSION   REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM  53-00-00-2R FIGURE 206 . CORRODED   FLOOR SUPPORT REMOVED AND REPLACED FROM STATION 1887 TO STATION 2007 X = - 57 AS   PER SRM 51-31-01-0G . FLOOR SUPPORT FABRICATED BY MACHINING  AS PER DOUGLAS   DRAWING AGA 7551 REV G . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
